# SDR 95ZZZM136

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fs 1680
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION DAMAGE FOUND ON THE FUSELAGE RING ANGLE AT FS 1680 BETWEEN L28R TO L33L.  REMOVED AND REPLACED RING ANGLE AND INSTALLED TWO SPLICES IAW EO 9505073.
